Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 14, NWS San Diego, CA

May 26, 2011

NWS San Diego, CA issued this small craft advisory at May 26, 2011, 8:31 PM PDT. It took effect at May 27, 2011, 3:00 PM PDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
May 26, 2011, 8:31 PM PDT (03:31 UTC)
In effect from
May 27, 2011, 3:00 PM PDT
Expired
May 29, 2011, 9:00 AM PDT
In force
42 hr
Issued by
NWS San Diego, CA

The text

As transmitted, in the capitals the NWS used until 2016.

632 
WHUS76 KSGX 270331
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
831 PM PDT THU MAY 26 2011

PZZ775-271300-
/O.NEW.KSGX.SC.Y.0014.110527T2200Z-110530T1200Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
831 PM PDT THU MAY 26 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM FRIDAY TO 5 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM FRIDAY TO 5 AM PDT
MONDAY. 

A LOW PRESSURE TROUGH WILL BRING STRONG GUSTY WINDS TO THE
OUTER COASTAL WATERS WITH A SHORT PERIOD WIND SWELL FROM FRIDAY
AFTERNOON THROUGH SUNDAY NIGHT.

* WINDS: WESTERLY WINDS OF 20 TO 25 KNOTS WITH LOCALLY HIGHER
  GUSTS.

* WAVES: SEAS OF 8 TO 11 FEET WITH A DOMINANT PERIOD OF 8 TO 9
  SECONDS. THE SHORT PERIOD WILL RESULT IN CHOPPY SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MOKER/MAXWELL
10 follow-up statements
405 
WHUS76 KSGX 271226
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
526 AM PDT FRI MAY 27 2011

PZZ775-272100-
/O.CON.KSGX.SC.Y.0014.110527T2200Z-110530T1200Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
526 AM PDT FRI MAY 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 5 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 5 AM PDT MONDAY. 

DEVELOPING LOW PRESSURE OVER THE DESERTS WILL BRING STRONG WINDS
TO THE OUTER COASTAL WATERS...ALONG WITH A LARGE...SHORT PERIOD
WIND SWELL FROM FRIDAY AFTERNOON THROUGH SUNDAY NIGHT. DANGEROUS
SEAS FOR SMALL CRAFT MAY EXTEND INTO THE INNER WATERS BY SUNDAY.

* WINDS: WEST 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS.

* WAVES: COMBINED SEAS OF 8 TO 12 FEET WITH A DOMINANT PERIOD OF 8
  TO 9 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANDIEGO
626 
WHUS76 KSGX 271950
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1250 PM PDT FRI MAY 27 2011

PZZ775-280430-
/O.CON.KSGX.SC.Y.0014.110527T2200Z-110530T1200Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
1250 PM PDT FRI MAY 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 5 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 5 AM PDT MONDAY. 

STRENGTHENING ONSHORE FLOW WILL BRING STRONG WINDS TO THE OUTER
COASTAL WATERS...ALONG WITH A LARGE...SHORT PERIOD WIND SWELL
THROUGH SUNDAY NIGHT. HAZARDOUS SEAS FOR SMALL CRAFT MAY EXTEND
INTO THE INNER WATERS AS WELL BY SUNDAY.

* WINDS: WEST 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS.

* WAVES: COMBINED SEAS OF 8 TO 11 FEET WITH A DOMINANT PERIOD OF
  8 TO 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MM
862 
WHUS76 KSGX 280359
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
859 PM PDT FRI MAY 27 2011

PZZ775-281200-
/O.CON.KSGX.SC.Y.0014.000000T0000Z-110530T1200Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
859 PM PDT FRI MAY 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. 

STRENGTHENING ONSHORE FLOW WILL BRING STRONG WINDS TO THE OUTER
COASTAL WATERS...ALONG WITH A LARGE...SHORT PERIOD WIND SWELL
THROUGH SUNDAY NIGHT. HAZARDOUS SEAS FOR SMALL CRAFT MAY EXTEND
INTO THE INNER WATERS AS WELL BY SUNDAY.

* WINDS: WEST 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS.

* WAVES: COMBINED SEAS OF 8 TO 11 FEET WITH A DOMINANT PERIOD OF 
  8 TO 9 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TS

HTTP://WWW.WEATHER.GOV/SANDIEGO
984 
WHUS76 KSGX 280954
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
254 AM PDT SAT MAY 28 2011

PZZ750-281800-
/O.EXB.KSGX.SC.Y.0014.110529T1000Z-110530T1000Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
254 AM PDT SAT MAY 28 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SUNDAY TO 3 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM SUNDAY TO 3 AM PDT
MONDAY. 

STRENGTHENING ONSHORE FLOW TO AROUND 25 KT...ALONG WITH A LARGE
...SHORT-PERIOD WIND SWELL WILL POSE A SIGNIFICANT HAZARD TO SMALL
CRAFT LATE TONIGHT THROUGH SUNDAY NIGHT.

* WINDS: WEST 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS.

* WAVES: COMBINED SEAS OF 8 TO 11 FEET WITH A DOMINANT PERIOD 
  OF 8 TO 9 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ775-281800-
/O.EXT.KSGX.SC.Y.0014.000000T0000Z-110530T1000Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
254 AM PDT SAT MAY 28 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT MONDAY. 

STRENGTHENING ONSHORE FLOW WILL BRING STRONG WINDS...ALONG WITH A
LARGE...SHORT PERIOD WIND SWELL THROUGH SUNDAY NIGHT. 

* WINDS: WEST 25 TO 30 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS.

* WAVES: COMBINED SEAS OF 9 TO 11 FEET WITH A DOMINANT PERIOD OF 
  8 TO 9 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANDIEGO
003 
WHUS76 KSGX 281608
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
908 AM PDT SAT MAY 28 2011

PZZ775-290015-
/O.EXT.KSGX.SC.Y.0014.000000T0000Z-110529T0000Z/
/O.NEW.KSGX.GL.A.0003.110529T0000Z-110530T0400Z/
/O.NEW.KSGX.SC.Y.0015.110530T0400Z-110530T1000Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
908 AM PDT SAT MAY 28 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WATCH IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH
SUNDAY EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE WATCH.
THIS GALE WATCH IS IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH
SUNDAY EVENING. THE SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH
LATE SUNDAY NIGHT.

* WINDS: WEST 25 TO 30 KNOTS WITH GUSTS OVER 35 KNOTS POSSIBLE THIS
  EVENING THROUGH SUNDAY AFTERNOON.

* WAVES: COMBINED SEAS BUILDING TO 11 FEET WITH A PERIOD OF 8
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-290015-
/O.CON.KSGX.SC.Y.0014.110529T1000Z-110530T1000Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
908 AM PDT SAT MAY 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO
3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 3 AM
PDT MONDAY. 

* WINDS: INCREASING TO WEST 20 TO 25 KNOTS LATE TONIGHT THROUGH
  EARLY MONDAY MORNING.

* WAVES: COMBINED SEAS BUILDING TO 8 FEET WITH A PERIOD OF 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BALFOUR

HTTP://WWW.WEATHER.GOV/SANDIEGO
823 
WHUS76 KSGX 282037
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
137 PM PDT SAT MAY 28 2011

PZZ750-290445-
/O.EXT.KSGX.SC.Y.0014.110529T1000Z-110529T1600Z/
/O.EXB.KSGX.GL.A.0003.110529T1600Z-110530T0400Z/
/O.NEW.KSGX.SC.Y.0016.110530T0400Z-110530T1000Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
137 PM PDT SAT MAY 28 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 9 AM PDT
SUNDAY...
...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT
MONDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN
EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. THE SMALL
CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO 9 AM PDT SUNDAY. 

* WINDS: WEST 20 TO 25 KNOTS LATE TONIGHT THROUGH EARLY MONDAY
  MORNING....WITH FREQUENT GUSTS OVER 35 KT MID SUNDAY MORNING
  THROUGH SUNDAY EVENING. 

* WAVES: COMBINED SEAS BUILDING TO 8 FEET WITH A PERIOD OF 8
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ775-290445-
/O.CON.KSGX.SC.Y.0014.000000T0000Z-110529T0000Z/
/O.CON.KSGX.GL.A.0003.110529T0000Z-110530T0400Z/
/O.CON.KSGX.SC.Y.0015.110530T0400Z-110530T1000Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
137 PM PDT SAT MAY 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WATCH REMAINS IN EFFECT FROM 5 PM PDT THIS AFTERNOON
THROUGH SUNDAY EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO
3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM
SUNDAY TO 3 AM PDT MONDAY. A GALE WATCH REMAINS IN EFFECT FROM
5 PM PDT THIS AFTERNOON THROUGH SUNDAY EVENING. 

* WINDS: WEST 25 TO 30 KNOTS WITH GUSTS OVER 35 KNOTS POSSIBLE 
  THIS EVENING THROUGH SUNDAY AFTERNOON. 

* WAVES: COMBINED SEAS BUILDING TO 11 FEET WITH A PERIOD OF 8 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BALFOUR

HTTP://WWW.WEATHER.GOV/SANDIEGO
128 
WHUS76 KSGX 282212
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
312 PM PDT SAT MAY 28 2011

PZZ775-290615-
/O.CAN.KSGX.SC.Y.0014.000000T0000Z-110529T0000Z/
/O.UPG.KSGX.GL.A.0003.110529T0000Z-110530T0400Z/
/O.NEW.KSGX.GL.W.0006.110529T0000Z-110530T0400Z/
/O.CON.KSGX.SC.Y.0015.110530T0400Z-110530T1000Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
312 PM PDT SAT MAY 28 2011

...GALE WARNING IN EFFECT UNTIL 9 PM PDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO
3 AM PDT MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS REPLACED BOTH THE
SMALL CRAFT ADVISORY...THAT WAS IN EFFECT UNTIL 5 PM THIS
EVENING...AND THE GALE WATCH WITH A GALE WARNING...WHICH IS IN
EFFECT UNTIL 9 PM PDT SUNDAY. THE SECOND SMALL CRAFT ADVISORY
REMAINS IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY.

* WINDS: WEST 25 TO 30 KNOTS WITH GUSTS OVER 35 KNOTS POSSIBLE
  THIS EVENING...INCREASING TO 30 TO 35 KNOTS WITH GUSTS TO 40
  KNOTS SUNDAY.

* WAVES: COMBINED SEAS BUILDING TO 10 FEET WITH A PERIOD OF 8 
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-290615-
/O.CON.KSGX.SC.Y.0014.110529T1000Z-110529T1600Z/
/O.UPG.KSGX.GL.A.0003.110529T1600Z-110530T0400Z/
/O.NEW.KSGX.GL.W.0006.110529T1600Z-110530T0400Z/
/O.CON.KSGX.SC.Y.0016.110530T0400Z-110530T1000Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
312 PM PDT SAT MAY 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
SUNDAY...
...GALE WARNING IN EFFECT FROM 9 AM TO 9 PM PDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO
3 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PDT SUNDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS
IN EFFECT FROM 3 AM TO 9 AM PDT SUNDAY. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY. 

* WINDS: WEST 20 TO 25 KNOTS LATE TONIGHT THROUGH EARLY MONDAY 
  MORNING....WITH FREQUENT GUSTS OVER 30 KT MID SUNDAY MORNING 
  THROUGH SUNDAY EVENING. 

* WAVES: COMBINED SEAS BUILDING TO 8 FEET WITH A PERIOD OF 8 
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TS

HTTP://WWW.WEATHER.GOV/SANDIEGO
668 
WHUS76 KSGX 290107
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
607 PM PDT SAT MAY 28 2011

PZZ750-290915-
/O.CON.KSGX.SC.Y.0014.110529T1000Z-110529T1600Z/
/O.CON.KSGX.GL.W.0006.110529T1600Z-110530T0400Z/
/O.CON.KSGX.SC.Y.0016.110530T0400Z-110530T1000Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
607 PM PDT SAT MAY 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO
3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
SUNDAY. A GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT
SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY
TO 3 AM PDT MONDAY.

* WINDS: WEST 20 TO 25 KNOTS LATE TONIGHT THROUGH EARLY MONDAY
  MORNING....WITH FREQUENT GUSTS OVER 30 KT...INCREASING TO 35 TO
  40 KT GUSTS MID SUNDAY MORNING THROUGH SUNDAY EVENING.

* WAVES: COMBINED SEAS BUILDING TO 8 FEET WITH A PERIOD OF 8 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ775-290915-
/O.CON.KSGX.GL.W.0006.000000T0000Z-110530T0400Z/
/O.CON.KSGX.SC.Y.0015.110530T0400Z-110530T1000Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
607 PM PDT SAT MAY 28 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO
3 AM PDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT
MONDAY. 

* WINDS: WEST 25 TO 30 KNOTS WITH GUSTS OVER 35 KNOTS POSSIBLE 
  THIS EVENING...INCREASING TO 30 TO 35 KNOTS WITH GUSTS TO 40 
  KNOTS LATE TONIGHT THROUGH SUNDAY. 

* WAVES: COMBINED SEAS BUILDING TO 10 FEET WITH A PERIOD OF 8 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TS

HTTP://WWW.WEATHER.GOV/SANDIEGO
145 
WHUS76 KSGX 290751
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1251 AM PDT SUN MAY 29 2011

PZZ750-291600-
/O.CON.KSGX.SC.Y.0014.110529T1000Z-110529T1600Z/
/O.CON.KSGX.GL.W.0006.110529T1600Z-110530T0400Z/
/O.CON.KSGX.SC.Y.0016.110530T0400Z-110530T1000Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
1251 AM PDT SUN MAY 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
PDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PDT MONDAY...

A GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
PDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
9 AM PDT THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
FROM 9 PM THIS EVENING TO 3 AM PDT MONDAY. 

* WINDS: WEST 20 TO 25 KNOTS WITH FREQUENT GUSTS OVER 30 KT
  THROUGH THIS EVENING...WINDS WILL SUBSIDE TO 15 KT AFTER
  MIDNIGHT.

* WAVES: COMBINED SEAS BUILDING TO 8 TO 10 FEET WITH A DOMINANT
  PERIOD OF 8 SECONDS. SEAS SUBSIDING TO 8 FEET OR LESS EARLY 
  MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 KNOTS OR MORE ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ775-291600-
/O.CON.KSGX.GL.W.0006.000000T0000Z-110530T0400Z/
/O.CON.KSGX.SC.Y.0015.110530T0400Z-110530T1000Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
1251 AM PDT SUN MAY 29 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
3 AM PDT MONDAY. 

* WINDS: INCREASING WEST 25 TO 35 KNOTS WITH GUSTS OVER 35 KNOTS
  POSSIBLE THROUGH SUNDAY EVENING. WINDS WILL SUBSIDE BELOW 25 KT
  AFTER 3 AM MONDAY MORNING.

* WAVES: COMBINED SEAS BUILDING TO 10 TO 12 FEET WITH A DOMINANT
  PERIOD OF 8 SECONDS. SEAS SUBSIDING BELOW TEN FEET ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 KNOTS OR MORE ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANDIEGO
639 
WHUS76 KSGX 291615
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
915 AM PDT SUN MAY 29 2011

PZZ750-300015-
/O.EXP.KSGX.SC.Y.0014.000000T0000Z-110529T1600Z/
/O.CON.KSGX.GL.W.0006.000000T0000Z-110530T0400Z/
/O.CON.KSGX.SC.Y.0016.110530T0400Z-110530T1000Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
915 AM PDT SUN MAY 29 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PDT MONDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING
REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT
MONDAY. 

* WINDS: WEST 20 TO 25 KNOTS WITH FREQUENT GUSTS OVER 35 KT
  THROUGH THIS EVENING. WIND SUBSIDING BELOW 25 KT AFTER 3 AM
  MONDAY MORNING.

* WAVES: COMBINED SEAS BUILDING TO 10 FEET WITH A DOMINANT PERIOD
  OF 8 SECONDS THIS AFTERNOON AND EVENING. SEAS SUBSIDING BELOW 10
  FT AFTER 3 AM MONDAY MORNING.


&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ775-300015-
/O.CON.KSGX.GL.W.0006.000000T0000Z-110530T0400Z/
/O.CON.KSGX.SC.Y.0015.110530T0400Z-110530T1000Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
915 AM PDT SUN MAY 29 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
3 AM PDT MONDAY. 

* WINDS: WEST 25 TO 35 KNOTS WITH GUSTS OVER 40 KNOTS THROUGH THIS
  EVENING. WIND SUBSIDING BELOW 25 KT AFTER 3 AM MONDAY MORNING.

* WAVES: COMBINED SEAS BUILDING TO 12 FEET WITH A DOMINANT PERIOD
  OF 8 SECONDS. SEAS SUBSIDING BELOW 10 FEET AFTER AM MONDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 KNOTS OR MORE ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BALFOUR

HTTP://WWW.WEATHER.GOV/SANDIEGO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at May 26, 1:50 PM PDT, 6 hours 41 minutes earlier.

Area forecast discussion, May 26, 1:50 PM PDT, 6 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
150 PM PDT THU MAY 26 2011

.SYNOPSIS...
FLAT RIDGING OVER THE REGION WILL ALLOW FOR ANOTHER RELATIVELY NICE
DAY TOMORROW...EVEN WITH SOME LOW CLOUDS AND FOG POSSIBLE WEST OF
THE MOUNTAINS AND GUSTY WEST WINDS DEVELOPING IN THE MOUNTAINS AND
DESERTS.  STRONG UPPER LEVEL LOW WILL BRING MORE SIGNIFICANT COOLING
LATE SATURDAY AND SUNDAY...ALONG WITH A SLIGHT CHANCE OF RAIN AND
GUSTY WINDS CONTINUING ACROSS THE REGION.  DRY AND MORE SEASONAL
TYPE CONDITIONS TO DEVELOP BRIEFLY ON MONDAY...BUT ANOTHER TROUGH
WILL DIG OVER THE REGION BY MIDWEEK.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

WATER VAPOR IMAGERY CONTINUES TO SHOW A RELATIVELY ZONAL FLOW OVER
THE EASTERN PACIFIC....AND WILL STAY THIS WAY THROUGH THROUGH THE
NEXT 24 HOURS.  THEREFORE...EXPECT THE MARINE LAYER TO REDEVELOP
TODAY...AND MOVE INTO PORTIONS OF THE INLAND VALLEYS ONCE AGAIN.
HOWEVER...IT WILL BURN OFF QUICKLY AGAIN TOMORROW MORNING...WITH
TEMPERATURES POTENTIALLY A LITTLE WARMER TOMORROW THAN TODAY...BUT
THEN DIPPING A BIT INTO SATURDAY.  HOWEVER...GUSTY WEST WILLS WILL
DEVELOP EACH AFTERNOON OVER THE MOUNTAINS AND DESERTS.  AT THIS
POINT IN TIME...IT LOOKS LIKE ONLY SOME LOCALLY HIGHER GUSTS MAY BE
POSSIBLE THIS EVENING AND AGAIN ON FRIDAY IN THE FAVORED WINDY
SPOTS.  HOWEVER...WINDS LOOK LIKE THEY MAY BE STRONGER ON
SATURDAY...AND A WIND ADVISORY MAY BE NEEDED THEN.

THE REAL CHANGE WILL COME ON SUNDAY...AS ANOTHER COLD AND STRONG
UPPER LEVEL TROUGH DIGS INTO THE GREAT BASIN.  THIS SYSTEM WILL
BRING MUCH COOLER AIR TO THE REGION...WITH TEMPERATURES POTENTIALLY
RUNNING 15 TO 30 DEGREES BELOW NORMAL FOR THIS TIME OF YEAR.  THIS
SYSTEM WILL ALSO HELP DEEPEN THE MARINE LAYER RAPIDLY...AND
POTENTIALLY BRING A SLIGHT CHANCE OF RAIN TO AREAS WEST OF THE
MOUNTAINS.  IN THE MOUNTAINS AND DESERTS...WINDS WILL INCREASE ONCE
AGAIN...AND MAY BE POTENTIALLY STRONGER THAN ON SATURDAY.

HIGH PRESSURE WILL BUILD BACK OVER THE REGION FOR MEMORIAL
DAY...GIVING US ONE DECENT DAY OF THE HOLIDAY WEEKEND.  EXPECT
TEMPERATURES TO MODERATE A BIT FOR THE HOLIDAY...RETURNING TO NEAR
NORMAL ALONG THE COAST...BUT STILL REMAIN BELOW NORMAL FOR THE
MOUNTAINS AND DESERTS.  THE EXTENDED MODELS ARE INDICATING THAT
ANOTHER TROUGH OF LOW PRESSURE WILL DIG SOMEWHERE ALONG THE WEST
COAST FOR THE MIDDLE PART OF NEXT WEEK...BUT THERE ARE STILL QUITE A
BIT OF UNCERTAINTY WITH THE PLACEMENT.  AT THIS POINT IN TIME...THE
12Z GFS AND THE 12Z ECMWF FLIP FLOPPED WITH THE PLACEMENT OF THE
TROUGH.  HOWEVER...WILL CONTINUE WITH THE COOLER AND MORE TROUGHY
PATTERN.

&&

.AVIATION...
262030Z...MOSTLY CLEAR AND VFR CONDITIONS WILL PREVAIL THROUGH EARLY
EVENING. STRONG WINDS IN THE MOUNTAINS AND DESERTS TODAY THROUGH THE
EVENING WITH LOCAL UPDRAFTS OR ROTORS POSSIBLE IN THE LEE OF THE
MOUNTAIN RIDGES. LOW CLOUDS WILL RETURN TO THE COASTAL AIRPORTS
BETWEEN 05-08Z...AND SPREAD LOCALLY INLAND THROUGH THE NIGHT...BUT
NOT REACHING KONT. SCATTERING OUT FRIDAY IS EXPECTED AROUND 16-17Z.

&&

.MARINE...
ONSHORE FLOW WILL BE INCREASING BEGINNING LATE ON FRIDAY THROUGH THE
WEEKEND. WINDS IN EXCESS OF 25 KT ARE EXPECTED...MAINLY OVER THE
OUTER WATERS...ALONG WITH A LARGE...SHORT-PERIOD WEST SWELL.
HAZARDOUS CONDITIONS FOR SMALL CRAFT APPEAR LIKELY FOR THE MEMORIAL
WEEKEND OVER THE OUTER WATERS...AND MAY EXTEND INTO PORTIONS OF THE
INNER WATERS AS WELL. WINDS AND SWELL WILL DECREASE BY MEMORIAL DAY.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC...PALMER
AVIATION...MM
Hazardous weather outlook, May 26, 4:34 AM PDT, 15 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
434 AM PDT THU MAY 26 2011

CAZ042-043-048-050-055>058-060>062-PZZ750-775-271200-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
434 AM PDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

SEVERAL HOURS OF STRONG WINDS IN THE DESERTS THIS AFTERNOON AND
EVENING WITH AREAS OF BLOWING DUST AND SAND.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FRIDAY THROUGH SUNDAY...STRONG WINDS IN THE MOUNTAINS AND DESERTS
WITH BLOWING DUST AND SAND. HAZARDOUS BOATING CONDITIONS WITH STRONG
WINDS AND A SHORT PERIOD SWELL OVER THE COASTAL WATERS THIS
WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

MOEDE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 1:35 PM PDTWind AdvisorySGXRiverside, San Bernardino, San Diego28 hr

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.